Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 672547, 10 pages
http://dx.doi.org/10.1155/2014/672547
Research Article

Control of the Thermal Fractal Diffusion of Tightly Compressed Heterogeneous Layers of Thin Plates

1School of Control Science and Engineering, Shandong University, Jinan 250061, China
2School of Mechanical and Electrical Engineering, Shandong University at Weihai, Weihai 264209, China

Received 30 June 2014; Revised 28 September 2014; Accepted 30 September 2014; Published 5 November 2014

Academic Editor: Wang Xing-yuan

Copyright © 2014 Wei Qiao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. X. Sun and Z. Q. Wu, Fractal Theory and Its Application, Press of University of Science and Technology of China, He’fei, China, 2003.
  2. X. Y. Wang and Y. Y. Sun, “The general quaternionic M-J sets on the mapping zzα+cαN,” Computers and Mathematics with Applications, vol. 53, no. 11, pp. 1718–1732, 2007. View at Publisher · View at Google Scholar
  3. X. Wang and T. Jin, “Hyperdimensional generalized M-J sets in hypercomplex number space,” Nonlinear Dynamics, vol. 73, no. 1-2, pp. 843–852, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. X. Wang, Z. Wang, Y. Lang, and Z. Zhang, “Noise perturbed generalized Mandelbrot sets,” Journal of Mathematical Analysis and Applications, vol. 347, no. 1, pp. 179–187, 2008. View at Publisher · View at Google Scholar · View at Scopus
  5. J. Sun and S. T. Liu, “A new identification control for generalized Julia sets,” Chinese Physics B, vol. 22, no. 5, Article ID 050505, 2013. View at Publisher · View at Google Scholar
  6. W. Xingyuan, J. Ruihong, and Z. Zhenfeng, “The generalized Mandelbrot set perturbed by composing noise of additive and multiplicative,” Applied Mathematics and Computation, vol. 210, no. 1, pp. 107–118, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. X. Y. Wang and L. N. Gu, “Research fractal structures of generalized M-J sets using three algorithms,” Fractals, vol. 16, no. 1, p. 79, 2008. View at Publisher · View at Google Scholar
  8. X. Wang and Q. Liang, “Reverse bifurcation and fractal of the compound logistic map,” Communications in Nonlinear Science and Numerical Simulation, vol. 13, no. 5, pp. 913–927, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. T. A. Witten and L. M. Sander, “Diffusion-limited aggregation,” Physical Review B, vol. 27, no. 9, pp. 5686–5697, 1983. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. S.-H. Shiny, R. Hyeong, and C.-H. Kimx, “Hybrid simulation of Miscible mixing with viscous fingering,” Computer Graphics Forum, vol. 29, no. 2, pp. 675–683, 2010. View at Google Scholar
  11. Y. Liu, Z. Liu, L. Huang, and J. Sun, “Fractal model for simulation of frost formation and growth,” Science China Technological Sciences, vol. 53, no. 3, pp. 807–812, 2010. View at Publisher · View at Google Scholar · View at Scopus
  12. S. L. Shen, Analysis and Control of Diffusion Limited Aggregation Growth, Shandong University, Ji’nan, China, 2008.
  13. L. Zhang and S. T. Liu, “Control of thermal diffusion fractal growth of thin plate under environmental disturbance,” Acta Physica Sinica, vol. 59, no. 11, pp. 7708–7712, 2010. View at Google Scholar · View at Scopus
  14. X.-Y. Wang and W.-J. Song, “The generalized M-J sets for bicomplex numbers,” Nonlinear Dynamics, vol. 72, no. 1-2, pp. 17–26, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. J. S. Andrade Jr., E. A. A. Henrique, M. P. Almeida, and M. H. A. S. Costa, “Heat transport through rough channels,” Physica A: Statistical Mechanics and Its Applications, vol. 339, no. 3-4, pp. 296–310, 2004. View at Publisher · View at Google Scholar · View at Scopus
  16. X. Y. Wang, W. Liu, and X. J. Yu, “Research on Brownian movement based on generalized Mandelbrot-Julia sets from a class complex mapping system,” Modern Physics Letters B, vol. 21, no. 20, pp. 1321–1341, 2007. View at Publisher · View at Google Scholar · View at Scopus
  17. X.-y. Wang, P.-j. Chang, and N.-n. Gu, “Additive perturbed generalized Mandelbrot-Julia sets,” Applied Mathematics and Computation, vol. 189, no. 1, pp. 754–765, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  18. X. Wang and P. Chang, “Research on fractal structure of generalized M-J sets utilized Lyapunov exponents and periodic scanning techniques,” Applied Mathematics and Computation, vol. 175, no. 2, pp. 1007–1025, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  19. R. T. Li, Heat Transfer Theory and Method, Tianjin University Press, Tianjin, China, 1992.
  20. H. Liu, “The differential equations of heat transfer for some cases of variable thermal conductivities,” Applied Mathematics and Mechanics, vol. 2, no. 4, pp. 379–385, 1981. View at Google Scholar
  21. H. C. Liu, “The differential equations of heat transfer for some cases of variable thermal conductivities,” Applied Mathematics and Mechanics, vol. 2, no. 4, pp. 379–385, 1981. View at Google Scholar
  22. H. J. Zhang, Heat Conduction, Higher Education Press, Beijing, China, 1992.
  23. J. P. Lu and Z. Guan, Numerical Solution to Partial Differential Equations, Tsinghua University Press, Beijing, China, 2003.
  24. W. Qiao, S.-T. Liu, and J. Sun, “Control of thermal fractal diffusion of space body,” Control Theory and Applications, vol. 31, no. 3, pp. 361–365, 2014. View at Publisher · View at Google Scholar · View at Scopus
  25. L. Pietronero and H. J. Wiesmann, “Stochastic model for dielectric breakdown,” Journal of Statistical Physics, vol. 36, no. 5-6, pp. 909–916, 1984. View at Publisher · View at Google Scholar · View at Scopus
  26. L. Wang, Shop Scheduling with Genetic Algorithms, Tsinghua University Press, Beijing, China, 2003.
  27. B. K. Jiadeke, An Introduction to Uniform Polynomial Apporximation of Function, Beijing University Press, Beijing, China, 1989.
  28. Z. C. Xue, S. Z. Yu, and J. Y. Yuan, Advanced Mathematics, Tsinghua University Press, Beijing, China, 2008.
  29. K. Falconer, Fractal Geometry, John Wiley & Sons, New York, NY, USA, 2003. View at Publisher · View at Google Scholar · View at MathSciNet